# SDR CALA2016042900266

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 79,469 hours, 7,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 11522
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR 1 AREA EMER LIGHT FOUND DIM.  LT DOOR 1 AREA EMER LIGHT BATTERY PACK M33424 REPLACED & TESTED NORMAL IAW AMM 33-51-00.
